Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 223, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Oct 8, 2012, 5:19 PM EDT for Nassau County, Florida; Camden County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2012, 5:19 PM EDT (21:19 UTC)
- Expired
- Oct 8, 2012, 6:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1938 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 2:35 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Oct 8, 2:35 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 235 PM EDT MON OCT 8 2012 .NEAR TERM...CONSIDERABLE HIGH CLOUDS...FROM AN MCS IN THE NE GULF...HAS DELAYED THE DAYTIME HEATING AND ONSET OF NUMEROUS SHOWERS/STORMS OVER THE AREA. ISOLATED STORMS WERE DEVELOPING ALONG THE SE GA COASTS WHERE A BROAD SURFACE LOW WAS. THERE HAS BEEN ROTATION ALOFT IN SOME OF THESE STORMS. THERE WERE SCATTERED SHOWERS/ STORMS BOTH IN THE ATLANTIC AND NE GULF IN ASSOCIATION WITH BROAD LOW PRESSURE AREAS. THE ACTIVITY WAS MOVING SLOWLY NORTHEAST. MEANWHILE...A FRONTAL BOUNDARY REMAINED NEARLY STATIONARY ACROSS NE FL FROM AROUND A JAX TO LIVE OAK LINE. MORE COOLER AND STABLE BEHIND THIS FRONT WITH CONSIDERABLE LOW CLOUDS THAT WERE SLOWLY LIFTING. AS A SHORT WAVE MOVES IN FROM THE GULF LATE THIS AFTERNOON IT WILL INTERACT WITH THE FRONT AND STILL EXPECTING A ROUND OF SCATTERED TO NUMEROUS SHOWERS/STORMS. THE RIGHT REAR QUADRANT OF THE SUBTROPICAL JET WILL ALSO BE MOVING THROUGH WHICH MAY HELP ENHANCE STORMS. A FEW STORMS MAY STILL BE STRONG...ESPECIALLY ACROSS THE FAR SOUTHERN AND SE ZONES WHERE THERE WILL BE LESS HIGH CLOUD COVER AND BETTER HEATING. WILL STILL KEEP MENTION OF ISOLATED STORMS ACROSS SE GA DUE TO THE STRONG UPPER DYNAMICS THAT MAY OVERCOME THE SURFACE BASED STABILITY...BUT BEST COVERAGE WILL BE ALONG AND SE OF THE FRONTAL BOUNDARY. .SHORT TERM... TONIGHT...WILL KEEP CHANCE POPS ACROSS THE EASTERN PORTION OF NE FL INTO THE EARLY EVE AS THE SHORT WAVE MOVING IN FROM THE GULF INTERACTS WITH THE FRONTAL BOUNDARY. AFTER THE PASSAGE OF THE SHORT WAVE...THE COLD FRONT WILL SWING SE OUT OF THE AREA AND WILL SEE AN END TO THE SHOWER/TSTM ACTIVITY. HOWEVER...MODELS AND MODEL SOUNDINGS INDICATE CONSIDERABLE LOW CLOUDS MOVING IN AREA WIDE BY LATE THIS EVE AND OVERNITE...BEHIND FRONT...AS LOW BASED INVERSION SETS IN ALONG WITH WEAK ISENTROPIC LIFT. WILL ALSO MENTION PATCHY FOG ACROSS THE FAR SOUTHERN ZONES WHERE BOUNDARY LAYER WINDS THERE WILL BE WEAKER. WILL HAVE A SHARP NW-SE TEMP GRADIENT BEHIND FRONT WITH MIN TEMPS RANGING FROM THE MID/UPPER 50S ACROSS SE GA TO THE MID/UPPER 60S) ACROSS THE FAR SE ZONES. TUESDAY/TUESDAY NIGHT...THE LOW CLOUDS WILL PERSIST INTO TUESDAY AND THEN BEGIN TO LIFT ACROSS SE GA BY EARLY AFTERNOON AND ELSEWHERE BY MID/LATE AFTERNOON. HIGH PRESSURE BUILDS INTO THE REGION...WITH THE FRONTAL BOUNDARY GETTING A PUSH INTO CENTRAL FLORIDA. CONDITIONS WILL DRY SIGNIFICANTLY...WITH MINOR CHANCES OF SHOWERS OFFSHORE AND ALONG THE IMMEDIATE COAST MAINLY SOUTH OF JAX TUESDAY AFTN. HIGH TEMPERATURES TUESDAY WILL BE 3-5 DEGREES COOLER THAN MONDAY...WITH LOWS NEAR 60 AS FAR SOUTH AS INTERIOR SECTIONS OF NE FL TUESDAY NIGHT. .LONG TERM.../WEDNESDAY THROUGH SUNDAY/... SURFACE HIGH PRESSURE OVER THE SOUTHEASTERN STATES WILL BE REINFORCED BY ANOTHER SURFACE RIDGE MIGRATING EASTWARD ACROSS THE TENNESSEE VALLEY...AS OUR FLOW ALOFT BRIEFLY BECOMES NORTHWESTERLY. THIS WEATHER PATTERN WILL KEEP A SEASONABLY COOL AND DRY AIR MASS IN PLACE THROUGH EARLY FRIDAY...WITH HIGHS GENERALLY BETWEEN 80 AND 85 AND LOWS RANGING FROM THE UPPER 50S OVER INTERIOR SOUTHEAST GEORGIA TO THE UPPER 60S ALONG THE IMMEDIATE COAST. BROAD TROUGHING ALOFT OVER THE EASTERN UNITED STATES WILL LIFT NORTHEASTWARD LATE IN THE WEEK...WITH RIDGING ALOFT EXPANDING OVER OUR AREA FROM THE GULF OF MEXICO. ONSHORE FLOW WILL DEVELOP BY FRIDAY AND GRADUALLY DEEPEN NEXT WEEKEND...RESULTING IN A GRADUAL UPTICK IN TEMPERATURES AND DEWPOINTS TO JUST ABOVE MID OCTOBER CLIMATOLOGY REGION-WIDE. MOISTURE SHOULD REMAIN RELATIVELY SHALLOW THROUGH SATURDAY...AND HAVE LEFT RAIN CHANCES OUT OF THE FORECAST GRIDS UNTIL SATURDAY NIGHT...EXCEPT ISOLATED COVERAGE FOR THE COASTAL WATERS. HAVE PLACED ISOLATED POPS IN THE GRIDS REGION- WIDE FOR THE END OF NEXT WEEKEND AS LONG-TERM GUIDANCE DEPICTS VEERING IN OUR LOW-LEVEL WIND PROFILE IN CONCERT WITH INCREASING DEEP-LAYERED MOISTURE. && .AVIATION...TEMPO GROUPS USED FOR REST OF THE AFTN WITH INCREASED CHANCE OF TSTMS WITH OCNL MVFR TO IFR CIGS/VSBY EXPECTED THROUGH AT LEAST 22Z. CONVECTION SHOULD WIND DOWN IN THE EVENING HOURS WITH VFR CONDS FOR A TIME BEFORE THE COLD FRONT UNDERCUTS MOIST AIR ALOFT AND CREATES STRATUS AND SOME MVFR VSBY RESTRICTIONS. CIGS WILL BE SLOW TO LIFT ON TUESDAY AND HAVE IFR/MVFR CONTINUING INTO LATE MORNING. && .MARINE...E TO SELY WINDS NEAR 10-15 KT AND SEAS OF ABOUT 2-3 FT. WINDS WILL SHIFT TO NLY LOW ALONG A STNRY FRONT MOVES OFFSHORE THIS EVENING AND SHIFTS WINDS AROUND AND PUSHING A COLD FRONT S OF THE WATERS OVERNIGHT. NLY WINDS UP TO ABOUT 15 KT POSSIBLE TONIGHT AND SMALL CRAFT EXERCISE CAUTION CONDITIONS LIKELY BY TUESDAY BUT WEAKENING BY WED. ANOTHER NELY SURGE/BACKDOOR FRONT MOVES IN THU WITH WINDS INCREASING AGAIN TO SCEC CRITERIA AND POSSIBLY LASTING THROUGH SAT. RIP CURRENTS: LOW RISK TODAY...POSSIBLY BECOMING MODERATE TUESDAY UNDER INCREASING ONSHORE FLOW. && .PRELIMINARY POINT TEMPS/POPS... AMG 57 77 54 83 / 20 10 10 10 SSI 66 75 62 81 / 40 10 10 10 JAX 66 78 58 83 / 40 10 10 10 SGJ 72 80 66 82 / 50 20 10 10 GNV 66 83 61 85 / 30 10 10 10 OCF 68 85 63 87 / 40 10 10 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/ARS/AW
Hazardous weather outlook, Oct 8, 12:52 PM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1252 PM EDT MON OCT 8 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-091000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1252 PM EDT MON OCT 8 2012 ...SCATTERED TO NUMEROUS STORMS THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... A FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS THE REGION TODAY. SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL DEVELOP ALONG THE BOUNDARY THIS AFTERNOON. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND MARGINALLY SEVERE HAIL. STORM MOTION WILL BE NORTHEAST AROUND 10 TO 15 MPH. IN ADDITION...ISOLATED STORMS MAY PRODUCE WATERSPOUTS OVER THE COASTAL WATERS. MOST OF THE STORM ACTIVITY WILL DIMINISH AFTER 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NORTHEAST FLOW WILL INCREASE ACROSS THE COASTAL WATERS...WITH WINDS AND SEAS POSSIBLY REACHING SMALL CRAFT EXERCISE CAUTION CRITERIA TUESDAY AND WEDNESDAY. IN ADDITION...A MODERATE RISK OF RIP CURRENTS MAY BE POSSIBLE AT AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS ARE ASKED TO SELF ACTIVATE IF WARNINGS ARE ISSUED THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS
In the hours before
Special weather statement, Oct 8, 4:10 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EDT MON OCT 8 2012
FLZ024-GAZ164>166-082100-
CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
410 PM EDT MON OCT 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CHARLTON...SOUTHWESTERN CAMDEN AND NORTHWESTERN NASSAU COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 500 PM EDT...
AT 410 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF HILLIARD...MOVING
NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOMELAND...FOLKSTON...HILLIARD AND KINGS FERRY THROUGH 500 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3097 8190 3097 8176 3074 8164 3062 8207
3078 8215
TIME...MOT...LOC 2010Z 247DEG 12KT 3074 8201
SHASHYSpecial weather statement, Oct 8, 4:16 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT MON OCT 8 2012
GAZ152>154-164>166-082045-
BRANTLEY-CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-
416 PM EDT MON OCT 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...EXTREME NORTHEASTERN CHARLTON...NORTHERN CAMDEN AND
WESTERN GLYNN COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL
445 PM EDT...
AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST
OF THALMANN TO 3 MILES SOUTHWEST OF TARBORO...MOVING EAST AT 20 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WAYNESVILLE...THALMANN...TARBORO...WAVERLY AND DOCK JUNCTION THROUGH
445 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3096 8157 3096 8192 3127 8178 3130 8170
3131 8143
TIME...MOT...LOC 2016Z 263DEG 17KT 3124 8171 3098 8183
SHASHYLocal storm report, Oct 8, 4:20 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT MON OCT 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HEAVY RAIN PALM COAST 29.57N 81.21W
10/08/2012 E5.00 INCH FLAGLER FL PUBLIC
REPORT RELAYED BY MEDIA
&&
LSTRUBLELocal storm report, Oct 8, 4:34 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT MON OCT 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FLOOD PALM COAST 29.57N 81.21W
10/08/2012 FLAGLER FL EMERGENCY MNGR
FLOODING HAS COVERED A PORTION OF BIRD OF PARADISE DRIVE
BETWEEN THE BURNING BUSH DRIVE INTERSECTIONS.
&&
LSTRUBLESpecial weather statement, Oct 8, 4:44 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT MON OCT 8 2012
FLZ024-GAZ153-154-165-166-082130-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-NASSAU-
444 PM EDT MON OCT 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CAMDEN...
NORTHERN NASSAU AND SOUTHERN GLYNN COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 530 PM EDT...
AT 444 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES WEST OF
DOCK JUNCTION TO 4 MILES EAST OF HILLIARD...MOVING EAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGS
FERRY...HILLIARD...WAVERLY...TARBORO...WOODBINE...COLESBURG...DOCK
JUNCTION...KINGSLAND...COUNTRY CLUB ESTATES AND HARRIETTS BLUFF
THROUGH 530 PM EDT. GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8127 3120 8132 3116 8135 3113 8134
3111 8139 3100 8140 3101 8145 3098 8147
3096 8144 3098 8142 3098 8140 3090 8140
3077 8145 3070 8142 3064 8142 3063 8197
3128 8169 3128 8125
TIME...MOT...LOC 2044Z 270DEG 13KT 3119 8162 3069 8184
SHASHYSpecial weather statement, Oct 8, 4:46 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 446 PM EDT MON OCT 8 2012 FLZ038-082130- FLAGLER- 446 PM EDT MON OCT 8 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN FLAGLER COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT... AT 446 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ESPANOLA...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ESPANOLA... BUNNELL...PALM COAST AND FLAGLER BEACH THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2938 8136 2955 8144 2966 8120 2945 8110 TIME...MOT...LOC 2046Z 247DEG 12KT 2950 8130 SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:01 PM EDT | Special Weather Statement | JAX | Baker | 44 min |
| Oct 7, 8:07 PM EDT | Special Weather Statement | JAX | Marion | 23 min |
| Oct 7, 8:21 PM EDT | Areal Flood Warning | JAX | Marion | 114 min |
| Oct 7, 8:27 PM EDT | Special Weather Statement | JAX | Bradford | 48 min |
| Oct 7, 8:32 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 88 min |
| Oct 7, 8:42 PM EDT | Special Weather Statement | JAX | Bradford, Union | 33 min |
| Oct 7, 8:58 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Oct 7, 9:07 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 53 min |
| Oct 7, 9:12 PM EDT | Areal Flood Advisory | JAX | Alachua | 93 min |
| Oct 7, 9:21 PM EDT | Areal Flood Warning | JAX | Alachua, Bradford | 84 min |
| Oct 7, 9:22 PM EDT | Areal Flood Warning | JAX | Alachua | 83 min |
| Oct 7, 9:34 PM EDT | Areal Flood Advisory | JAX | Nassau | 86 min |
| Oct 7, 10:00 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 60 min |
| Oct 7, 10:17 PM EDT | Areal Flood Warning | JAX | Alachua | 4 hr |
| Oct 7, 10:40 PM EDT | Areal Flood Warning | JAX | Alachua | 95 min |
| Oct 7, 10:50 PM EDT | Special Weather Statement | JAX | Alachua | 55 min |
| Oct 7, 11:58 PM EDT | Special Weather Statement | JAX | Gilchrist | 62 min |
| Oct 8, 12:21 PM EDT | Special Weather Statement | JAX | Nassau | 24 min |
| Oct 8, 12:30 PM EDT | Special Marine Warning | JAX | 60 min | |
| Oct 8, 1:23 PM EDT | Special Marine Warning | JAX | 97 min | |
| Oct 8, 3:00 PM EDT | Special Weather Statement | JAX | Gilchrist | 45 min |
| Oct 8, 3:41 PM EDT | Special Weather Statement | JAX | Gilchrist | 49 min |
| Oct 8, 3:47 PM EDT | Areal Flood Advisory | JAX | Flagler | 88 min |
| Oct 8, 4:20 PM EDT | Special Marine Warning | JAX | 40 min | |
| Oct 8, 4:27 PM EDT | Areal Flood Warning | JAX | Flagler | 2 hr |
| Oct 8, 4:46 PM EDT | Special Weather Statement | JAX | Flagler | 44 min |
| Oct 8, 4:53 PM EDT | Special Marine Warning | JAX | 82 min | |
| Oct 8, 5:05 PM EDT | Special Marine Warning | JAX | 55 min | |
| Oct 8, 5:41 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau, Saint Johns | 83 min |
| Oct 8, 5:51 PM EDT | Special Weather Statement | JAX | Duval | 39 min |
| Oct 8, 5:58 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Oct 8, 6:10 PM EDT | Areal Flood Warning | JAX | Duval | 2 hr |
| Oct 8, 12:23 PM EDT | Special Weather Statement | JAX | Glynn | 37 min |
| Oct 8, 1:02 PM EDT | Special Weather Statement | JAX | Glynn | 28 min |
| Oct 8, 1:04 PM EDT | Special Weather Statement | JAX | Glynn | 26 min |
| Oct 8, 1:31 PM EDT | Special Weather Statement | JAX | Camden | 44 min |
| Oct 8, 1:47 PM EDT | Areal Flood Advisory | JAX | Camden, Glynn | 118 min |
| Oct 8, 1:59 PM EDT | Special Weather Statement | JAX | Brantley | 46 min |
| Oct 8, 3:26 PM EDT | Special Weather Statement | JAX | Charlton | 49 min |
| Oct 8, 3:58 PM EDT | Areal Flood Advisory | JAX | Camden, Glynn | 2 hr |
| Oct 8, 4:10 PM EDT | Special Weather Statement | JAX | Charlton | 50 min |
| Oct 8, 4:16 PM EDT | Special Weather Statement | JAX | Glynn | 29 min |
| Oct 8, 4:39 PM EDT | Areal Flood Warning | JAX | Glynn | 2 hr |
| Oct 8, 4:44 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.